A 29-year-old male asked:
I am suffering from psoriasis on my hands and head.i took medication for lng time now.but recently i got to know that my bp is 170\90 because my creatinine level is high that is 3.3. my doctor said this may be due to prolong usage of psoriasis medicine.m
1 doctor answer • 1 doctor weighed in
Internal Medicine 61 years experience
I'm NOT sure: what Psoriasis medicine your Doctor is referring to!
I can't think of an anti-psoriasis medication which will do this although Renal function is generally monitored in patients taking biological medications (anti-metabolites) for the disease!
Ask your question again with more information!
Created for people with ongoing healthcare needs but benefits everyone.
2.9k viewsAnswered >2 years ago
Last updated May 9, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.